Birthcontrol Pills And Pregnancy

2 Replies
Cassidy - January 23

I started taking th pill after my boyfriend and I broke up (about 3 months ago) to help with my moods. Him and I were s_xually active. It seemed a few weeks after we broke up I started experiencing some symptoms of pregnancy (bloating, nausea, tiredness). I've had peroids, but they've been unusually light. I'm wondering if the pills could be causing my symptoms and not pregnancy. I just want to be sure I have a good reason to get a home preg test. Thank you

 

KM - January 23

I would take the test just in case because those are symptoms, and its really common to experience light bleeding in early pregnancy. I'm not sure if the pill could cause this. I do know that your periods become lighter when you are taking the pill. Maybe even ask a pharmacist if those are common side effects.

 

tara - January 24

I suggest taking the test just to make sure becuase there is always that small chance that you could be. But all those symptoms you discribed could be the side effects of the pill as well, except for the nausea. You can also ask your doctor to test you for pregnancy. Your tierdness could also be because of stress. Different pills have different side effects, so you can also ask your doctor for another pill if you are unhappy with this one.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?